# SDR MALA976461

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 338.5-350.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DENTS IN RIGHT FUSELAGE SKIN AFT OF ICE SHIELD FROM FRAME STATION 338.5 TO STATION 350.75 BETWEEN STRINGER SL1615 AND SL1617.  MAINTENANCE REPAIRED PER SRM.
